| Model Number |
907300 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the customer received the foley kit without the drain bag.
Event or Problem Description
It was reported that the customer received the foley kit without the drain bag.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "machine speed out of parameters.".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labelling could not have prevented the reported failure.The device was not returned.